# SDR 9700619863

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: JG298H1
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 63,941 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE EPR INDICATION WAS ERRONEOUS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE EPR INDICATOR, OPERATIONAL CHECK OK.
